Google Scholar: cites
Local cohomology in classical rings
Bueso, J. L.
Jara Martinez, P

Data: 1992
Resum: The aim of this paper is to stablish the close connection between prime ideals and torsion theories in anon necessarily commutative noetherian ring. We introduce a new definition of support of a module and characterize some kinds of torsion theories in terms of prime ideals. Using the machinery introduced before, we prove a version of the Mayer-Vietoris Theorem for local cohomology and stablish a relationship between the classical dimension and the vanishing of the groups of local cohomology on a classical ring.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: Article ; recerca ; Versió publicada
Publicat a: Publicacions matemàtiques, Vol. 36, Núm. 2 (1992) , p. 427-437, ISSN 2014-4350

Adreça alternativa:
DOI: 10.5565/PUBLMAT_362A92_07

11 p, 270.4 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2010-07-16, darrera modificació el 2022-11-07

   Favorit i Compartir